CureZone   Log On   Join
Paranil - side effects/symptoms
 
  Views: 4,261
Published: 16 years ago
 

Paranil - side effects/symptoms


Hi everyone,

I'm new to this forum and have been on Paranil (Colonix) for 6 days now. I keep feeling tingling and itching sensations all over my skin, from my scalp right down to my toes, and it's totally freaking me out. Is that normal?

Also, when I was younger I had what I thought was a blood clot in my right foot. I remember the pain being awful as the "clot" moved (I could see it making progress through my foot). Since starting the Paranil, I am having all manner of extremely weird sensations in this same foot. It feels like something is vibrating. Almost like living above a London Underground station when a tube train is passing through (the floor vibrates as the train passes beneath you) except it is only in one foot and it happens even when my foot isn't in contact with the floor.

What do you guys reckon I've got? I'm just itching and tingling and my foot is vibrating and I feel ever so slightly FREAKED OUT.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.734 sec, (1)